# SDR CALA2023030300602

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737-8
- Aircraft serial: 31601
- Aircraft time: 59,101 hours, 21,339 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 849589
- Part serial: 7209
- Condition: None
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENG 1 HYD LOW PRESSURE LIGHT ILLUMINATED WHEN THROTTLES WERE RUN UP FOR TAKEOFF. PERFORMED T/S IAW REF FIM 29-30 TASK 812 STEP B(1). FOUND EDP FILTER CAVITATED IN FILTER BOWL. PERFORMED T/S IAW REF FIM 29-30 TASK 812 STEP B(1). FOUND EDP PERFORMED T/S IAW REF FIM 29-30 TASK 812 STEP B(1). FOUND EDP PER FIM 29-30 TASK 812 NEXT STEP WAS TO REPLACE HYDRAULIC SYSTEM REMOVED HYD ELECT DRIVEN PUMP IAW AMM 29-11-11/401  PARTS INSTALLATION AND OPS CHECK REQUIRED OF HYD ELECT DRIVEN PUMP INSTALLED EMDP REF AMM 29-11-21-400-801-001.  NEEDS LEAKCHECKED FILTER CAVITATED IN FILTER BOWL. FILTER CAVITATED IN FILTER BOWL. A EDP. REMOVED AND REPLACED E1 (HYDRAULIC SYSTEM A) EDP REF AMM USED:  29-2910-9-0002,QTY :1  1817871,QTY :1 HYDRAULIC SYSTEM A AND B EMDP SYSTEM TEST SUBTAST 29-11-21 29-11-11. OPS AND LEAK CHECK STILL REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1817871  SN OFF 8820 ADD EMP:123404 ADD EMP:U349263 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1772429  SN OFF 7209 PUMP, HYD ELECT  OFF 29-2910-9-0002 8820 ON 29-2910-9-0002 8517 PUMP, HYD ENG D  OFF 29-2910-9-0003 7209 ON 29-2910-9-0003 4289 HOURS, BUT NO LATER THAN 140 FLIGHT HOURS. INITIATED A DIP TO REPLACE ALL OF THE FILTERS IN SYSTEM A HYDRUALIC SYSTEM AFTER 600 FLIGHT HOURS, BUT NO LATER THAN 670 FLIGHT HOURS. CHANGED ALL SYSTEM A HYD FILTERS AND FLUSHED SYSTEM A PER AMM TASK 29-11-00-170-801.  NO LEAKS NOTED. PER AMM 29-11-00-170-801, INITIATED A DIP REF: GMM 05-30-15 TO REPLACE BOTH THE EDP & EMDP CASE DRAIN FI
